# SDR FDEA201006031801

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN BS 680 TO BS 620, LBL 45.  REMOVED DAMAGED SEAT TRACK SECTION FROM BS 480 - 690 LBL 45 AND FABRICATED NEW   SEAT TRACK SECTION FROM BAC 1520-792 APPROX DIM: 209" .5, FABRICATED SPLICE ANGLES FROM BAC 1503-100122 APPROX DIM 17" .2500 (2 EA.) & STRAP MADE FROM 7075T6 .250 APPROX   DIM: 8" .8750 & INSTALLED SEAT TRACK SECTION & SPLICES IAW SRM 53-10-5 FIG 1, SRM 51-10-2, SRM 51-30-2, SRM 5.4.
